# SDR TWRA9558

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Support Link
- Part number: 65B156948
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 CANOE AFT SUPPORT LINK CRACKED.  REMOVED AND REPLACED NR 7 FLAP TRACK LINK.  OPS CHECK OK.  (X)
